MathSciNet Relay Station
MathSciNet bibliographic data
MR3069296 46E35 (42B35)
Zhou, Yuan Criteria for optimal global integrability of Hajłasz-Sobolev functions. Illinois J. Math. 55 (2011), no. 3, 1083–1103 (2013).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement